# SDR UALA2009040801002

- Difficulty date: April 7, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 61,208 hours, 22,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Punctured
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED DOOR 4 LT HAS PUNCTURE TO INNER SKIN AT UPPER HINGE LINE.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
